1. katyr

    katyr Registered User

    Nov 28, 2006
    1
    oxfordshire
    Hello,

    My dad has alzheimer's and is taking a drug (don't know the name of it) that makes his wee go blue. Blue wee isn't the problem, but the fact that as he is ill and (without sounding too crude), his aim isnt as it was so around every toilet there is this blue stuff where he's missed the loo. It wouldnt bother my mum so much, but it just doesn't wipe off. Mum has had to replace all the carpets with lino, but the walls are just ruined. Has anyone else has this problem? And what removes the blue stain? And is this drug really doing anything anyway?
     
  2. connie

    connie Registered User

    Mar 7, 2004
    9,519
    Frinton-on-Sea
    Katy, have not come across your problem so far.

    Yes, can agree that aim and direction often go amiss, very messy aroung the toilet area, but not come across BLUE WEE.

    Stay with us, I feel sure someone will help soon. p.s. Lionel is on Exelon (Rivastigmine)
     
  3. jenniferpa

    jenniferpa Volunteer Moderator

    Jun 27, 2006
    39,439
    Could he possibly be on Elavil? That can turn urine blue. I have no idea how to clean it, though.
     
  4. Cate

    Cate Registered User

    Jul 2, 2006
    1,370
    Newport, Gwent
    Hi Katy

    I have no idea what the drug might be. I would consult the pharmacist, they will know the compound and may be able to offer advice for you on getting rid of the stain.

    Cate
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.